You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Use of Integral Transforms to Determine Expansions of Distribution Functions
W. M. Harper and J. A. MacDonald
Vol. 47, No. 3/4 (Dec., 1960), pp. 460-463
Stable URL: http://www.jstor.org/stable/2333319
Page Count: 4